JournalsprimsVol. 24 , No. 3DOI 10.2977/prims/1195175035

Gevrey Well-Posedness of an Abstract Cauchy Problem of Weakly Hyperbolic Type

  • Piero D'Ancona

    Università di Roma La Sapienza, Italy
Gevrey Well-Posedness of an Abstract Cauchy Problem of Weakly Hyperbolic Type cover

Abstract

We consider here a general second order Cauchy problem of hyperbolic type, with coefficients Holder continuous in the time variable and of Gevrey class in the space variables, in the abstract setting of Hilbert spaces. Some global and local existence results are proved to hold.